# SDR AALA2000262

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 GROUND LUGS CORRODED, 3RD STIFFENER INBOARD OF TANK 2 FUEL DUMP VALVE.  BLENDED AREA TO REMOVE CORROSION.  INSTALLED L-ANGLE 13 INCHES LONG, INSIDE OF FORWARD FLANGE ON Z-ANGLE STIFFENER PER AARD 51-40-00-1.  (M)
